# SDR ASOA201100234

- Difficulty date: February 7, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 29,654 hours, 25,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY SEAT TRACK CORRODED AT FS 574, LBL 9.   REMOVED OLD SEAT TRACK AND INSTALLED NEW SERVICEABLE SEAT TRACK PN 601R38779-5 AT FS 574 LBL 9 IAW SRM 51-40-11, 51-41-00.  THIS REPAIR REQUIRES MAJOR/MINOR CLASSIFICATION IAW ASA SOP 5702.   THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.  (CLOSED)
